Dense non-reflection for stationary collections of countable sets

Asperó, David, Krueger, John and Yoshinobu, Yasuo (2009) Dense non-reflection for stationary collections of countable sets. Annals of Pure and Applied Logic, 161 (1). pp. 94-108. ISSN 0168-0072

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: dense non-reflection,proper forcing axiom
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 13:54
Last Modified: 21 Apr 2020 22:05
URI: https://ueaeprints.uea.ac.uk/id/eprint/44052
DOI: 10.1016/j.apal.2009.06.002

Actions (login required)

View Item View Item